# SDR DALA2021050702590

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 60,646 hours, 28,076 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER LEFT SIDE BEARING FOR NOSE GEAR, LOCATED BOTTOM LEFT SIDE OF WHEEL WELL, CORRODED BEARING, AT EDGES, VISIBLE . CLEANED AND CHECKED PER BOEING DWG 141A7501.
